# SDR 95FDEA01178

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Gouged
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN AT STA 1030 AFT CARGO DOOR SKIN CUT OUT BETWEEN STR 23-24R (MARKED) OUT OF LIMITS PER FEDEX SRM 53-30-1 FIG 1.  REPAIRED SKIN IAW FEDEX SRM 53-30-3.
